Propranolol and valerian

Common Questions and Answers about Propranolol and valerian

inderal

One randomized, double-blind, placebo-controlled trial15 compared valerian (100 mg) with propranolol (20 mg), a valerian-propranolol combination, and placebo in an experimental stress situation in 48 healthy subjects. Unlike propranolol, valerian had no effect on physiologic arousal but significantly decreased subjective feelings of somatic arousal.
I have constant grinding, popping, and cracking sounds in my joints all over my body, especially in my neck, very badly in my shoulders, my back, jaw, elbows, wrists, knees and hips. It does not usually hurt but my muscles and joints hurt and seem to be tense, weak and stiff. Can anxiety cause all of these CONSTANT symptoms? This problem is effecting my life and my relationships and I just want to feel normal and like my old self again.
Right now I'm riding out Xanax to fight wd and anxiety but gettin low and popping 2-3 mg is not good... I don't want it , panic attacks are scary as hell though or social anxiety... Thanks guys need your thaughts... Day started ok but has gotten rocky throughout... I did go to store with the wife for groceries and played a bit with daughter.... I just want the physical symptoms to go!!!!! And I'm scared if I don't get the klonopin the anxiety will continue....
As soon as I get into a place I get so dizzy and my vision is all messed up. I get so hot and sweaty and my heart races. I want my life back. I still dont believe that its just anxiety causing all of this. I feel like I have something else wrong that the doctors cant find even though i have had bloodwork, mri, ekg, and they were all normal. I started taking .25mg of xanax once a day. still dont feel any better yet. So if anybody has any help please give it to me.
gaba is helpful for sleep and I took it when sleep was an issue...it also helps people on benzos tremendously as it is very similar to benzos in chemical make up....
Muscle aches-Motrin 800mg 3 x per day. Anxiety-As above and also Valerian root. Insomnia- Valerian Root and Melatonin. Don't force sleep,it doesn't work. If you can't sleep get up and try a different place. Headache- Common Lethargy- Common Really...if you drink,eat,move, it will go just fine. It's not a large dose so don't be scared. Your pain may increase for a bit and then settle down. About a week. It's great you're working with the doctor on this. Message me anytime.
You might just need to find the right medication that works the best for you so you aren't so anxious and stressed out. I have anxiety pretty bad and was put on Effexor XR and I am doing pretty well dealing with stress and the anxiety. I would go back to your doctor and tell him your symptoms again and try a different medication that would better suit your specific symptoms and issues.
I am 18 years old and have been positivity diagnosed with POTS after a positive tilt table test.I am taking 80 mg Propranolol and 0.1 Fludrocortisone along with increased water and salt intake to treat my condition,which somewhat helps.But I also suffer from depersonalization and chronic fatigue .Is this a familiar experience for Postural Orthostatic Tachycardia Syndrome ?
I have a suggestion to help with your muscle spasms. Valerian essential oil is very effective at quickly stopping muscle cramps and pinched nerve type feelings. Unfortunately, it really stinks! If you get desperate enough to put up with the smell, you can use it mixed with a light carrier oil, like grapeseed, to massage into the effected area.
He diagnosed me with migraines and placed me on Propranolol and Midrin. The two together had a bad effect on me, so now I'm simply taking the Midrin... but I was having to take like two or three a day and the headaches still weren't going away. The Midrin only sort of blanketed the pain for a while until it wore off and the headaches came right back. I noted that some of my pain and pressure might be sinus congestion and the Doctor then put me on MucinexD along with the Midrin.
I know it doesn't help to just hear that. You can also try Valerian root from a GNC store. It's a herbal remedy and has mixed results...but it may help you. Your brain is just adjusting, and even at 15mg a day, it will take a little time. I'd say the worst of the anxiety will go away in a week or so. It also helps to keep busy...try and take your mind off of things. If you're like me though..I just sit and think of how bad it is..and it just builds from there.
Anxiety can cause dizziness and dizziness can cause anxiety. What kind of test did the Dr give you that said you have a sinus infection? Sorry about all of the questions but the more we know the better we can help.
I'm on Valium for unsteadiness and Compazine for nausea. Nothing really works for my headaches, I just take Tylenol and cross my fingers. My dr recently prescribed Acetazolamide but I have not started it yet. This medicine reduces your CSF so I'm very curious to try it.
Personally if i had a second chance i would take the herbal medication route, Valerian, Passion flower, L-Theanine are a fantastic combination to take for anxiety and WILL make a difference and wont be as addicitve or addicitve as chemical drugs but for loads have the same effect. This will ease your mind as regards to addiction. Also once you get your insurance sorted get into therapy....
Last May, after a weekend of beer pong and partying, I woke up on the following Monday and instantly felt dizzy and out of breath, like I was going to pass out or fall over. I didn't know what it was. I thought maybe I had hit my head during the previous weekend's festivities. A couple days later I still had a dizzy feeling so I had my ladyfriend drive me to the ER for fear of having post-concussion syndrome or something. They gave me something for my nerves (Loreazapam maybe?
seeing a bright flash, like the afterimage of a flash bulb, when we blink, and sometimes, on upgaze. This is transient symptom for most of us, lasting anywhere from a few days to a few weeks. When the "spot" in our visual field passes over a dark background, the spot appears light. When the spot passes over a light background, it appears dark. So far, the doctors haven't been able to diagnose us, and perhaps that means it is simply some idiopathic phenomenon.
They are not sharp pains but more of a constant 'throb' and can go on for hours. Pain relief medication does nothing and the only relief I can get at all is the application of something topical like '4-Head' or the American 'Head-On'. Although I have been a reasonably 'active' drinker in the past, if anything now, at the age of 61 (male), I rarely have more than two drinks at a time ... which is why I'm surprised at the onset of these headaches.
MedHelp Health Answers